# SDR SWIA200515690

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 19,561 hours, 29,091 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0711
- Condition: Malfunctioned
- Location: Rudder
- Part time: 9,689 hours, 14,632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER JAMS AFTER ROTATION.  REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW EMB MM 27-22-00 AND 27-22-02.  OPERATIONAL CHECK GOOD.
